# SDR AWXA200200308

- Difficulty date: April 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 10,227 hours, 4,181 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Part serial: 07739
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - ABORTED TAKEOFF - FLT 0694 - AT APPROXIMATELY 60 KTS ON TAKEOFF ROLL OUT OF LAX BOUND FOR CMH RECEIVED GREEN HYDRAULIC SYSTEM NR 1 ENGINE PUMP LOW PRESSURE INDICATION, T/O WAS REJECTED AND AIRCRAFT RETURNED TO GATE.  AT GATE MAINTENANCE FOUND THE NR 1 ENGINE HYDRAULIC PRESSURE SWITCH CRACKED, THE SWITCH WAS REMOVED AND REPLACED IAW AMM 29-11-17-000-010, OPERATIONAL CHECK WAS GOOD.
